# SDR VNAA9901002

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17300009
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 36,912 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE LEFT SIDE COCKPIT WINDOW CRACKED, DURING THE TAXI PRIOR TO TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT.  THE FERRY FLIGHT TOOK PLACE WITHOUT ANY PROBLEMS.  PIT MAINTENANCE INSPECTED AND REPLACED THE LEFT SIDE WINDSCREEN, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-12-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
